MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0410CSS10
Medical Device Problem Codes Stretched (1601); Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "during the endovascular embolization procedure, an attempt was made to implant the optima complex microcoil (4 mm x 10 cm) at the target site.After placement and activation of the delivery wire, a failure in mechanical expansion was observed.The coil did not assume the expected spatial conformation (loop formation), remaining linear or insufficiently expanded within the microcatheter/vessel.Due to the risk of migration or inadequate occlusion due to lack of anchorage, the device was completely removed from the patient.A new (spare) unit with identical specifications was requested to continue the procedure.The replacement allowed the embolization to be successfully completed without clinical harm to the patient." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key24968082
Report Number3014162263-2026-00038
Device Sequence Number18766017
Product Code HCG
UDI-Device Identifier00818053025952
UDI-Public(01)00818053025952(11)230829(17)280829(10)F230800849
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0410CSS10
Device Lot NumberF230800849
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown